Alert archive / Michigan / Small Craft Advisories in 2016

Small Craft Advisory 66, NWS Gaylord, MI

July 8, 2016

NWS Gaylord, MI issued this small craft advisory at Jul 8, 2016, 5:00 PM EDT. It took effect at Jul 9, 2016, 5:00 AM EDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jul 8, 2016, 5:00 PM EDT (21:00 UTC)
In effect from
Jul 9, 2016, 5:00 AM EDT
Expired
Jul 9, 2016, 5:00 PM EDT
In force
12 hr
Issued by
NWS Gaylord, MI

The text

As transmitted.

121 
WHUS73 KAPX 082100
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
500 PM EDT FRI JUL 8 2016

LMZ323-342-344>346-LSZ321-090500-
/O.NEW.KAPX.SC.Y.0066.160709T0900Z-160709T2100Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
500 PM EDT FRI JUL 8 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 5 PM EDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 5 PM EDT SATURDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ347-348-090500-
/O.NEW.KAPX.SC.Y.0066.160709T1200Z-160709T2100Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
500 PM EDT FRI JUL 8 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 5 PM EDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 5 PM EDT SATURDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
3 follow-up statements
435 
WHUS73 KAPX 090253
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1053 PM EDT FRI JUL 8 2016

LMZ323-342-344>346-LSZ321-091100-
/O.CON.KAPX.SC.Y.0066.160709T0900Z-160709T2100Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
1053 PM EDT FRI JUL 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 5 PM EDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 5 PM EDT
SATURDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ347-348-091100-
/O.CON.KAPX.SC.Y.0066.160709T1200Z-160709T2100Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
1053 PM EDT FRI JUL 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 5 PM EDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 5 PM EDT
SATURDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
627 
WHUS73 KAPX 090754
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
354 AM EDT SAT JUL 9 2016

LHZ349-091700-
/O.EXA.KAPX.SC.Y.0066.160709T1200Z-160709T2100Z/
STURGEON PT TO ALABASTER MI-
354 AM EDT SAT JUL 9 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 5 PM
EDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 5 PM EDT
THIS AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ323-342-344>346-LSZ321-091700-
/O.CON.KAPX.SC.Y.0066.160709T0900Z-160709T2100Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
354 AM EDT SAT JUL 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ347-348-091700-
/O.CON.KAPX.SC.Y.0066.160709T1200Z-160709T2100Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
354 AM EDT SAT JUL 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 5 PM EDT THIS AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 5 PM EDT THIS AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
505 
WHUS73 KAPX 091552
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1152 AM EDT SAT JUL 9 2016

LMZ323-342-344>346-LSZ321-092100-
/O.CON.KAPX.SC.Y.0066.000000T0000Z-160709T2100Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
1152 AM EDT SAT JUL 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ347>349-092100-
/O.CON.KAPX.SC.Y.0066.000000T0000Z-160709T2100Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI-
1152 AM EDT SAT JUL 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Jul 8, 4:05 PM EDT, 55 minutes earlier.

Area forecast discussion, Jul 8, 4:05 PM EDT, 55 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
405 PM EDT FRI JUL 8 2016

.SHORT TERM...(This evening through Saturday)
Issued at 335 PM EDT Fri Jul 8 2016

IMPACTS: Severe storm threat ending by 5pm. Additional non-severe
isolated to scattered storms working in from Wisconsin/Lake Michigan.

Synoptic pattern and observations:

Low pressure and a cold front is crossing nrn Michigan with the line
of strong and severe storms set to exit NE lower by 5pm. Falling
freezing levels and the arrival of the mid level speed max with a
potent upper low over Lake Superior led to many reports of large
hail and damaging winds. The largest hail recorded was an impressive
3 inches in diameter, more than just one report. More shortwave
energy is wrapping around the srn flank of the upper low, and when
combined with daytime heating, additional storms fired off in
Wisconsin and were tracking toward NW lower. Colder air and deeper
low level moisture was poised across Lake Superior and Ontario.

Synoptic pattern evolution:

The upper low passes through eastern upper this evening while
opening up, before making it past the eastern Great Lakes Saturday
afternoon. The energy wrapping around the srn flank will help
sustain the showers and storms crossing Lake Michigan and into most
all of nrn Michigan through evening. Maybe some isolated light
showers lingering through the overnight hours across NW lower, while
a better chances for periodic light rains reside in residual low
level troughing from eastern upper through NE lower. The cold
advection gradually increases through the night with stratus and
possibly some drizzle developing late tonight into Saturday morning.
The low level flow remains slightly cyclonic into Saturday afternoon
across the eastern half of the CWA, while a weak shortwave dives
through far eastern Lake Superior and far nrn Lake Huron. This will
result in low chances for diurnally driven light rain showers.

Low temperatures tonight in the upper 50s for most areas, with
highs Saturday middle 70s with less humidity.

.LONG TERM...(Saturday night through Friday)
Issued at 335 PM EDT Fri Jul 8 2016

Saturday night through Monday...

High amplitude ridge develops through Monday with gradually
warming temperatures through the 80s, bringing back more
summertime weather. No chance for rain over this time, just nil
wx. Dewpoints remain on the low side through Monday so not too
muggy.

Monday night through Friday...

Dewpoints do start climbing into the upper 60s through the middle
of next work week as a shortwave trough lifts into central Canada.
Nrn Michigan continues to get hot with temperatures reaching the
low 90s in spots Tuesday and Wednesday. Chances for showers and
storms increase as well with the expected passing of the trough
and associated sfc cold front. Temperatures will fall back into
the upper 70s and low 80s by Friday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 335 PM EDT Fri Jul 8 2016

Low pressure and a cold front were crossing nrn Michigan this
afternoon, with the line of strong to severe storms now pushed
through APN. Additional scattered showers and more isolated non
severe storms will work in across the NW lower airports into
this evening but are expected to weaken with time as they try and
make it over to APN. Light rain showers are then possible across
APN through the night and Saturday with lingering low level
troughing.

Winds gradually turn more out of the NW through the night with
cool advection and stratus moving back in overnight. Maybe even
more of a drizzle scenario into Saturday morning.

&&

.MARINE...
Issued at 335 PM EDT Fri Jul 8 2016

The line of strong to severe storms will cross the remaining NE
lower nearshores by 6pm, while additional scattered showers and
more isolated storms enter NW lower/Whitefish Bay into the
evening. Some isolated light rain showers are possible across
Whitefish Bay and Lake Huron through Saturday. Winds turn more out
of the NW through the night and increase in speed late tonight
into Saturday morning behind a departing area of low pressure. Low
end small craft advisories expected across many of the nearshore
waters. Winds let up through Saturday night as high pressure
settles in.

&&

.APX Watches/Warnings/Advisories...
MI...NONE.
LH...SMALL CRAFT ADVISORY from 8 AM to 5 PM EDT Saturday for LHZ347-
     348.

LM...SMALL CRAFT ADVISORY from 5 AM to 5 PM EDT Saturday for LMZ323-
     342-344>346.

LS...SMALL CRAFT ADVISORY from 5 AM to 5 PM EDT Saturday for LSZ321.

&&

SHORT TERM...Dickson
LONG TERM...Mayhew/Farina
AVIATION...Dickson
MARINE...Dickson
Hazardous weather outlook, Jul 8, 4:56 PM EDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
456 PM EDT FRI JUL 8 2016

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-
042-091200-
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
456 PM EDT FRI JUL 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...REST OF THIS AFTERNOON AND TONIGHT.

ISOLATED THUNDERSTORMS WILL BE POSSIBLE INTO THE EVENING. SEVERE
STORMS ARE NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORMS ARE POSSIBLE TUESDAY NIGHT THROUGH WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY.

SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER AND
RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE. REPORTS MAY BE
MADE ONE OF THREE WAYS:

ONLINE:   WEATHER.GOV/GAYLORD
FACEBOOK: FACEBOOK.COM/NWSGAYLORD

TWITTER:  TWITTER.COM/NWSGAYLORD

&&

FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD.

JZ/SMD

In the hours before

Local storm report, Jul 8, 2:52 PM EDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
252 PM EDT FRI JUL 8 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     HAIL             1 NNW LAKE CITY         44.34N 85.21W
07/08/2016  E1.00 INCH       MISSAUKEE          MI   TRAINED SPOTTER

            .

&&

MG
Local storm report, Jul 8, 3:08 PM EDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
308 PM EDT FRI JUL 8 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0307 PM     HAIL             STANDISH                43.98N 83.96W
07/08/2016  E1.50 INCH       ARENAC             MI   TRAINED SPOTTER

            .

&&

MG
Local storm report, Jul 8, 3:13 PM EDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
313 PM EDT FRI JUL 8 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TSTM WND GST     1 W OSSINEKE            44.91N 83.45W
07/08/2016  M60 MPH          ALPENA             MI   TRAINED SPOTTER

            .

&&

MG
Local storm report, Jul 8, 3:26 PM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
326 PM EDT FRI JUL 8 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0311 PM     TSTM WND GST     1 W OSSINEKE            44.91N 83.45W
07/08/2016  M62 MPH          ALPENA             MI   TRAINED SPOTTER

            .

&&

MG
Local storm report, Jul 8, 3:50 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
350 PM EDT FRI JUL 8 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     1 SSE STANDISH          43.97N 83.96W
07/08/2016                   ARENAC             MI   LAW ENFORCEMENT

            SEVERAL TREES AND POWER LINES DOWN FROM
            WORTH TO NORTHEAST OF STANDISH.

&&

MG
Local storm report, Jul 8, 4:00 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
400 PM EDT FRI JUL 8 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0257 PM     TSTM WND DMG     4 WSW THE TOWN OF HUBBA 44.85N 83.66W
07/08/2016                   ALCONA             MI   TRAINED SPOTTER

            CAMPER BLOWN OVER. ROOF PEELED OFF OF OUT
            BUILDING.

&&

MG

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 8:31 AM EDTSpecial Marine WarningAPX59 min
Jul 8, 9:36 AM EDTSpecial Marine WarningAPX84 min
Jul 8, 10:16 AM EDTSpecial Marine WarningAPX89 min
Jul 8, 10:33 AM EDTSevere Thunderstorm WarningAPXLeelanau72 min
Jul 8, 10:53 AM EDTSevere Thunderstorm WarningAPXAntrim, Charlevoix, Grand Traverse, Kalkaska, Otsego67 min
Jul 8, 11:24 AM EDTSevere Thunderstorm WarningAPXAntrim, Crawford, Kalkaska, Otsego66 min
Jul 8, 11:29 AM EDTSevere Thunderstorm WarningAPXAntrim, Charlevoix, Emmet, Grand Traverse, Leelanau61 min
Jul 8, 11:30 AM EDTSpecial Marine WarningAPX30 min
Jul 8, 11:34 AM EDTSevere Thunderstorm WarningAPXChippewa, Mackinac56 min
Jul 8, 11:54 AM EDTSpecial Marine WarningAPX66 min
Jul 8, 12:01 PM EDTSevere Thunderstorm WarningAPXAntrim, Charlevoix, Cheboygan, Otsego59 min
Jul 8, 12:34 PM EDTSevere Thunderstorm WarningAPXMontmorency, Otsego56 min
Jul 8, 12:40 PM EDTSevere Thunderstorm WarningAPXAntrim, Charlevoix56 min
Jul 8, 12:54 PM EDTSevere Thunderstorm WarningAPXGrand Traverse, Kalkaska, Missaukee, Wexford47 min
Jul 8, 12:54 PM EDTSevere Thunderstorm WarningAPXGrand Traverse, Kalkaska, Missaukee, Wexford44 min
Jul 8, 1:01 PM EDTSevere Thunderstorm WarningAPXCheboygan, Montmorency, Otsego, Presque Isle59 min
Jul 8, 1:05 PM EDTSevere Thunderstorm WarningAPXAntrim, Charlevoix, Otsego55 min
Jul 8, 1:13 PM EDTSpecial Marine WarningAPX62 min
Jul 8, 1:22 PM EDTSevere Thunderstorm WarningAPXCheboygan23 min
Jul 8, 1:28 PM EDTSevere Thunderstorm WarningAPXAlcona, Alpena, Montmorency62 min
Jul 8, 1:31 PM EDTSevere Thunderstorm WarningAPXCrawford, Montmorency, Oscoda, Otsego59 min
Jul 8, 1:33 PM EDTSpecial Marine WarningAPX117 min
Jul 8, 1:40 PM EDTSevere Thunderstorm WarningAPXMissaukee, Roscommon65 min
Jul 8, 1:59 PM EDTSevere Thunderstorm WarningAPXArenac, Gladwin61 min
Jul 8, 2:17 PM EDTSevere Thunderstorm WarningAPXAlcona, Alpena, Montmorency, Oscoda58 min
Jul 8, 2:45 PM EDTSevere Thunderstorm WarningAPXAlcona, Iosco, Ogemaw, Oscoda60 min
Jul 8, 3:03 PM EDTTornado WarningAPXArenac27 min
Jul 8, 3:06 PM EDTSevere Thunderstorm WarningAPXArenac, Gladwin54 min
Jul 8, 3:28 PM EDTSpecial Marine WarningAPX62 min

Nearby

Small Craft Advisories in Michigan, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.